# SDR ABXA9500615

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995821429
- Condition: Damaged
- Location: Bs 897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND A FRAME IMPROPERLY PLUGGED AND HOLES WITH SHORT EDGE DISTANCE AT STA. 897, LONGERONS 28 AND 29R.  REPAIRED IAW ABX REA D953-11619-MR.
